MAUDE Adverse Event Report: ARROW MEDSOURCE GROUP LIMITED YANKAUER SUCTION HANDLE, STRAIGHT TIP; CATHETER AND TIP, SUCTION

ARROW MEDSOURCE GROUP LIMITED YANKAUER SUCTION HANDLE, STRAIGHT TIP; CATHETER AND TIP, SUCTION
Model Number 71-D887
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "i have been notified by our or manager that the tip suction yankauer no vent disp qtx71d887 (71-d887) is breaking during use.".
 
Additional Manufacturer Narrative
A user facility reported, "i have been notified by our or manager that the tip suction yankauer no vent disp qtx71d887 (71-d887) is breaking during use." deroyal industries, inc.Requested return of the device, but it has not yet been received.A supplier corrective action request (scar) will be issued to the supplier, (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "i have been notified by our or manager that the tip suction yankauer no vent disp qtx71d887 (71-d887) is breaking during use." deroyal industries, inc.Requested return of the device, and it was received on (b)(6) 2025.No lot number was provided with the complaint.Deroyal does not manufacture this product so no risk analysis is available for review.An inventory check was performed on 50 eaches pulled from the distribution facility and no errors were found.A complaint to sales ratio was conducted between (b)(6) 2024 through (b)(6) 2025 and found to be (b)(4).A supplier corrective action request (scar) was issued to the supplier, arrow medsource group limited.The supplier checked product inventory and no finished goods were found in the factory as well as no semi-finished products were found in production.Due to the unknown lot number, the supplier inspected three retention samples of various lot numbers.The dimensions of the yankauer head and joint connection for the 71-d87 were all within the range required by the technical drawings.Root cause: it is suspected that there is a mating issue between the handle of this yankauer and the joint of its connected end.Corrective and preventive action: maintain yankauer handle's molds before and after production to ensure their critical dimensions maintain dimensional accuracy post-use.During the production, assembly, and finished product inspection of 71-d887, the s-2 aql 1.0 standard was applied to the product's dimensions, with no dimensional nonconformities detected.To prevent this, potentially use the connector which has a maximum of 9.0mm internal diameter at the joint area as this would more effectively match with the 71-d887 yankauer.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
YANKAUER SUCTION HANDLE, STRAIGHT TIP
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
ARROW MEDSOURCE GROUP LIMITED
unit 1104, yueda 889 center
1111 changshou rd, jingan
shanghai,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22749609
Report Number1060680-2025-00046
Device Sequence Number13151006
Product Code JOL
UDI-Device Identifier00749756972444
UDI-Public00749756972444
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-D887
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown